MathSciNet Relay Station
MathSciNet bibliographic data
MR1752603 35Q53 (35B05 76B15)
Constantin, A. On the blow-up of solutions of a periodic shallow water equation. J. Nonlinear Sci. 10 (2000), no. 3, 391–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement